From CGI's Liam77:
full article: https://eraoflight.com/2019/03/02/he-died-as-a-direct-result-of-the-hpv-vaccine-mother-of-dead-teenager-speaks-out/
HPV vaccine injuries are no longer extremely rare. In fact, neither are vaccine injuries in general. This is exemplified by the National Childhood Vaccine Injury Act (NCVIA). To date, it’s paid approximately $4 billion to families with vaccine injured children. These adverse reactions are the reason why the Japanese government, for example, suspended its recommendation of the HPV vaccine. It’s also important to note that these injuries only take into account 1 percent of all vaccine injured children, seeing as how 99 percent of vaccine injuries go completely unreported. (source)
Furthermore, the NCVIA completely protects pharmaceutical companies from any blame, which means that they can get away with being completely careless with their products.
The latest example to make noise regarding HPV vaccine injury is Jennifer Robi, a 24-year-old former athlete and scholar who has been confined to a wheelchair since receiving her third Gardasil vaccine at the age of sixteen. She suffers continual uncontrolled neuro/muscular contractions (jerking), postural orthostatic tachycardia syndrome (POTS), and many other symptoms of systemic autoimmune dysregulation.
Jennifer’s attorney, Sol Ajalat, initially brought her case in Vaccine Injury Compensation Program and then, following a judgment in the program, elected to proceed in civil court. Since VICA (the Vaccine Injury Compensation Act) forbids recoveries for product defect or negligence, Ajalat brought Jennifer’s civil case under the theories that Merck committed fraud during its clinical trials and then failed to warn Jennifer (and, by implication, other injured girls) about the high risks and overstated benefits of the vaccine.
Another example I’ve written about in the past is a boy named Colton Berrett. You can read more about his case and watch an interview with him and his mother here.
Scrolling through Colton’s mother’s Facebook page is how I became aware of another recent case. Mind you, there are thousands of cases but none of them seem to receive any media attention. This tragic case affected a young 14-year-old boy named Christopher Bunch, and nobody is hearing about his case either.
His mother recently started a petition to create more awareness, and it reads as follows, detailing her son’s story:
My 14 year old son received the 1st dose of the deadly and useless HPV VACCINE on June 29th 2018 and after only 46 days later he passed away on August 14th 2018. We took him to put local ER on the night of August 8th. They did testing for any virus or infection and all blood work came back negative. The Dr’s suggested my son be moved to Children’s Hospital in Iowa City. It was there that the Dr’s discovered my son had encephalitis. The Neurologist them came in and diagnosed him with ADEM DISEASE. From that point on my son spiraled downhill fast. He then went into respiratory failure, paralysis to the left side of his body, then stated having seizures. He was being treated with extremely high doses of steroids to combat the swelling in his brain. His case was so severe at this point that they had no other choice but to perform a craniotomy on the right side of his skull to help with brain swelling. His brain continued to swell and he ended up having a brain herniation. He was pronounced brain dead on August 14th 2018. My son was only 14 years old, bright, smart, handsome, awesome baseball player, he was on the honor roll and just 2 days from starting high school. He died as a direct result of the HPV VACCINE. My son should have never been given this medicine as he has NO CERVIX! This drug has not been proven to prevent cervical cancer. Japan named this drug in 2014 because of so many adverse reactions. My son Christopher Bunch and another child named Colton Berrett both died as a result of the HPV VACCINE. There are hundreds of children that have died and thousands more that have been injured.
Christopher’s story was mentioned by Global News, who used the headline “Boy, 14, Dies of Rare Neurological Disease After Complaining of A Headache.” The story does briefly point out that “In rare cases, it can also occur after vaccination for measles, mumps, or rubella. In other cases, however, ADEM can set in without any triggers. Maynard said that her son had both recently had an infection and received vaccinations.”
ADEM disease is brain inflammation, which can occur following an HPV vaccination.
“When one looks at the independent literature, so studies that are not sponsored by the vaccine manufacturers, so with relation to Gardasil there have been several reports documenting multiple sclerosis and encephalitis, which is brain inflammation, in girls who have received their Gardasil vaccine.” – Dr. Lucija Tomljenovic, PhD, Post-doctoral Fellow at the University of British Columbia where she works in Neurosciences and the Department of Medicine (source)
In July 2016, a case was filed in the Superior Court of the State of California, Los Angeles County (central district). The case involved a 16-year-old female who, between 2010 and 2011, received three injections of Gardasil, the HPV vaccination manufactured by Merck. Shortly after she received her third vaccination, she suffered a severe adverse reaction, the nature and complexity of which failed to be diagnosed until 2015 when she finally received the diagnosis of Postural Orthostatic Tachycardia Syndrome (POTS).
The family decided to file a case against the manufacturer of the vaccine, Merck.
It is a well-known fact that all pharmaceutical products must undergo extensive pre-marketing clinical trials, often spanning several years before the FDA can consider the product for licensing.